# SDR USAA920080703

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 60,575 hours, 41,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C4 CHECK - CRACKED FUSELAGE SKIN, BS 883, S24R.  REPAIRED FUSELAGE SKIN, BS 883, S24R IAW USAIRWAYS TYPICAL REPAIR 53-33.
